|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Nur Syuhada binti Zulkifli
I took tadalafil pill / candy b+ and now feeling headache ( migraine too strong) and feeling flu. I drink lots of water to flush out. Now is 1 day 12 hours still feeling migraine
Thank you for your questions. The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. You are advised to follow the following steps:
Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.